Publications Actions
Publications at Authenticus Institutional Profile

An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports. 

Publications displayed at an Authenticus institutional profile depend on two parameters:

  • Researchers team associated with the institution per year. 
  • Publications source type. 

We define 3 types of publication sources:

  • Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team. 
  • All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team. 
  • Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed. 
External   Internal

Update Citation

No data about last update.
Rules:
 This actions updates publications citations of every team member.
 Only validated by team members publications are included.
 Only the current year team is included in this action.>
 The action is executed in the background, thus the results are NOT immediate.
 This actions can be executed only once a month!

Update PrePrints

No data about last update.
Rules:
 This actions updates all pre print publications of the group/institution.
 Only validated by current year team members publications are included.
 The action is executed in the background, thus the results are NOT immediate.
 This actions can be executed only once a day!

Publications Count: 973

45 Team Members
Filters -> Year: 2025
821
TITLE: Globals of pseudovarieties of commutative semigroups: The finite basis problem, decidability and gaps
AUTHORS: Almeida, J ; Azevedo, A ;
PUBLISHED: 2001, SOURCE: PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, VOLUME: 44, ISSUE: 1, PAGES: 27-47
INDEXED IN: Scopus WOS CrossRef: 5
822
TITLE: Hyperdecidability of pseudovarieties of orthogroups
AUTHORS: Almeida, J ; Trotter, PG;
PUBLISHED: 2001, SOURCE: GLASGOW MATHEMATICAL JOURNAL, VOLUME: 43, ISSUE: 1, PAGES: 67-83
INDEXED IN: Scopus WOS
823
TITLE: Irreducible ideals of finitely generated commutative monoids
AUTHORS: Rosales, JC; García Sánchez, PA ; García García, JI;
PUBLISHED: 2001, SOURCE: JOURNAL OF ALGEBRA, VOLUME: 238, ISSUE: 1, PAGES: 328-344
INDEXED IN: Scopus WOS CrossRef: 9
824
TITLE: Minimal presentations of full subsemigroups of N<SUP>2</SUP>
AUTHORS: Rosales, JC; García Sánchez, PA ;
PUBLISHED: 2001, SOURCE: ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, VOLUME: 31, ISSUE: 4, PAGES: 1417-1422
INDEXED IN: Scopus WOS CrossRef
825
TITLE: On the hyperdecidability of pseudovarieties of groups  Full Text
AUTHORS: Delgado, M ;
PUBLISHED: 2001, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 11, ISSUE: 6, PAGES: 753-771
INDEXED IN: Scopus WOS CrossRef: 5
826
TITLE: SC-hyperdecidability of R  Full Text
AUTHORS: Almeida, J ; Silva, PV ;
PUBLISHED: 2001, SOURCE: THEORETICAL COMPUTER SCIENCE, VOLUME: 255, ISSUE: 1-2, PAGES: 569-591
INDEXED IN: Scopus WOS DBLP CrossRef: 6
827
TITLE: The gap between partial and full: An addendum  Full Text
AUTHORS: Almeida, J ; Higgins, PM; Volkov, MV;
PUBLISHED: 2001, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 11, ISSUE: 1, PAGES: 131-135
INDEXED IN: Scopus WOS DBLP CrossRef: 2
828
TITLE: The pseudoidentity problem and reducibility for completely regular semigroups
AUTHORS: Almeida, J ; Trotter, PG;
PUBLISHED: 2001, SOURCE: BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, VOLUME: 63, ISSUE: 3, PAGES: 407-433
INDEXED IN: Scopus WOS
829
TITLE: Trees associated to inverse monoid presentations  Full Text
AUTHORS: Silva, PV ;
PUBLISHED: 2001, SOURCE: JOURNAL OF PURE AND APPLIED ALGEBRA, VOLUME: 165, ISSUE: 3, PAGES: 307-335
INDEXED IN: Scopus WOS CrossRef: 1
830
TITLE: A functor from semigroups to rings  Full Text
AUTHORS: Petrich, M; Silva, PV ;
PUBLISHED: 2000, SOURCE: JOURNAL OF PURE AND APPLIED ALGEBRA, VOLUME: 148, ISSUE: 3, PAGES: 285-307
INDEXED IN: Scopus WOS CrossRef: 1
831
TITLE: A note on prime modules
AUTHORS: Christian Lomp ; A.J. Pena;
PUBLISHED: 2000
INDEXED IN: Handle
832
TITLE: Abelian kernels of some monoids of injective partial transformations and an application  Full Text
AUTHORS: Delgado, M ; Vítor H. Fernandes ;
PUBLISHED: 2000, SOURCE: SEMIGROUP FORUM, VOLUME: 61, ISSUE: 3, PAGES: 435-452
INDEXED IN: Scopus WOS CrossRef: 14
833
TITLE: CSpace: an integrated workplace for the graphical and algebraic analysis of phase assemblages on 32-bit wintel platforms
AUTHORS: Torres Roldan, RL; Garcia Casco, A; Garcia Sanchez, PA ;
PUBLISHED: 2000, SOURCE: COMPUTERS & GEOSCIENCES, VOLUME: 26, ISSUE: 7, PAGES: 779-793
INDEXED IN: Scopus WOS CrossRef: 92
834
TITLE: Down-up algebras and their representation theory  Full Text
AUTHORS: Carvalho, PAAB ; Musson, IM;
PUBLISHED: 2000, SOURCE: Journal of Algebra, VOLUME: 228, ISSUE: 1, PAGES: 286-310
INDEXED IN: Scopus CrossRef: 29
835
TITLE: Heteroclinic cycles and wreath product symmetries  Full Text
AUTHORS: Ana Dias ; Dionne, B; Stewart, I;
PUBLISHED: 2000, SOURCE: DYNAMICS AND STABILITY OF SYSTEMS, VOLUME: 15, ISSUE: 4, PAGES: 353-385
INDEXED IN: Scopus WOS CrossRef: 3
836
TITLE: Hilbert series for equivariant mappings restricted to invariant hyperplanes  Full Text
AUTHORS: Stewart, I; Ana Dias ;
PUBLISHED: 2000, SOURCE: JOURNAL OF PURE AND APPLIED ALGEBRA, VOLUME: 151, ISSUE: 1, PAGES: 89-106
INDEXED IN: Scopus WOS CrossRef: 3
837
TITLE: How to check if a finitely generated commutative monoid is a principal ideal commutative monoid
AUTHORS: Jose Carlos Rosales; Pedro A Garcia Sanchez ; Juan Ignacio Garcia Garcia;
PUBLISHED: 2000, SOURCE: Proceedings of the International Symposium on Symbolic and Algebraic Computation, ISSAC, PAGES: 288-291
INDEXED IN: Scopus
838
TITLE: Invariant theory for wreath product groups  Full Text
AUTHORS: Ana Dias ; Stewart, I;
PUBLISHED: 2000, SOURCE: JOURNAL OF PURE AND APPLIED ALGEBRA, VOLUME: 150, ISSUE: 1, PAGES: 61-84
INDEXED IN: Scopus WOS CrossRef: 2
839
TITLE: Inverse automata and monoids and the undecidability of the Cayley subgraph problem for groups
AUTHORS: Oliveira, A ; Silva, PV ;
PUBLISHED: 2000, SOURCE: GLASGOW MATHEMATICAL JOURNAL, VOLUME: 42, ISSUE: 3, PAGES: 421-437
INDEXED IN: Scopus WOS CrossRef: 3
840
TITLE: On finitely based pseudovarieties of the forms V*D and V*D-n  Full Text
AUTHORS: Almeida, J ; Azevedo, A ; Teixeira, L;
PUBLISHED: 2000, SOURCE: JOURNAL OF PURE AND APPLIED ALGEBRA, VOLUME: 146, ISSUE: 1, PAGES: 1-15
INDEXED IN: Scopus WOS CrossRef: 12

Results per Page: 20.
Page 42 of 49. Total results: 973.